# SDR 2003UALA00769

- Difficulty date: October 10, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 17,646 hours, 6,726 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 9024157042
- Part serial: 9832101
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT DIVERTED DUE TO A PRESSURIZATION PROBLEM.   FLIGHT CREW NOTED  CABIN PRESSURE ALTITUDE INCREASING DURING CRUISE, F/A'S NOTED RUMBLING IN AFT GALLEY AREA. REPLACED BOTH SAFETY VALVES.
